Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#355914] of David Y. Ye

Papers Published

  1. YE, Y-G, ON FANO MANIFOLDS WITH NORMAL PROJECTIVE CONNECTIONS, International Journal of Mathematics, vol. 05 no. 02 (April, 1994), pp. 265-271, World Scientific Pub Co Pte Lt [doi]
    (last updated on 2021/07/22)

    Abstract:
    In this paper, we show that a Fano manifold with a normal projective connection is necessarily a projective space. This answers a question raised by Kobayashi and Ochiai.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320